# SDR TWAA9813302

- Difficulty date: August 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9616G
- Make and model: Doug DC-9-83
- Aircraft serial: 53563
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1285
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, FOUND A DENT AT STA 1285 BETWEEN STR 24L AND 25L, RUNNING FROM STR TO STA, 6 IN BY 4 IN BY .070 DEEP.  CUT OUT DAMAGED AREA AND INSTALLED EXTERNAL DOUBLER AND FASTENERS PER SRM 53-04 GENERAL FUSELAGE REPAIR FOR PLATING, FIG 12B, CLASS 1 REPAIR.
